arrow
Volume 31, Issue 1
Derivative Estimates for the Solution of Hyperbolic Affine Sphere Equation

Yadong Wu

Commun. Math. Res., 31 (2015), pp. 62-70.

Published online: 2021-05

Export citation
  • Abstract

Considering the hyperbolic affine sphere equation in a smooth strictly convex bounded domain with zero boundary values, the sharp derivative estimates of any order for its convex solution are obtained.

  • Keywords

hyperbolic affine sphere, Monge-Ampère equation, derivative estimate.

  • AMS Subject Headings

53A15, 35J65

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-31-62, author = {Yadong and Wu and and 18600 and and Yadong Wu}, title = {Derivative Estimates for the Solution of Hyperbolic Affine Sphere Equation}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {31}, number = {1}, pages = {62--70}, abstract = {

Considering the hyperbolic affine sphere equation in a smooth strictly convex bounded domain with zero boundary values, the sharp derivative estimates of any order for its convex solution are obtained.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2015.01.07}, url = {http://global-sci.org/intro/article_detail/cmr/18948.html} }
TY - JOUR T1 - Derivative Estimates for the Solution of Hyperbolic Affine Sphere Equation AU - Wu , Yadong JO - Communications in Mathematical Research VL - 1 SP - 62 EP - 70 PY - 2021 DA - 2021/05 SN - 31 DO - http://doi.org/10.13447/j.1674-5647.2015.01.07 UR - https://global-sci.org/intro/article_detail/cmr/18948.html KW - hyperbolic affine sphere, Monge-Ampère equation, derivative estimate. AB -

Considering the hyperbolic affine sphere equation in a smooth strictly convex bounded domain with zero boundary values, the sharp derivative estimates of any order for its convex solution are obtained.

Yadong Wu. (2021). Derivative Estimates for the Solution of Hyperbolic Affine Sphere Equation. Communications in Mathematical Research . 31 (1). 62-70. doi:10.13447/j.1674-5647.2015.01.07
Copy to clipboard
The citation has been copied to your clipboard